# SDR DALA2019101405882

- Difficulty date: October 13, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 76,095 hours, 56,835 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING RUBBER SMELL IN AFT CABIN CLIMBING THROUGH 7000FT LAST ABOUT 5 MIN. FWD FLIGHT ATTENDANT AND COCKPIT COULD NOT SMELL IT . NO ABNORMAL INDICATIONS IN COCKPIT. INSPECTED APU, HEAT EXCHANGERS AND RECIRCULATION FAN. NO DEFECTS NOTED. PERFORMED FULL DUCT BURNOUT PER WORKCARD 7100-2619. NO ODOR PRESENT .
